Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on a combination of minocycline 100mg 2x a day, differin 0.1 and a 5% BP wash for about 8 weeks now. Before starting this regimen the pimples I got never left red marks. Now after having been on this regimen every pimple has left a red mark. So after doing research i've seen posts on here and the internet about people who had the same problem I have right now. I also heard that once they stopped the minocycline the red marks went away. I have an appointment with my derm in 10 days but I plan on stopping the mino tonight. Should I wean myself off my taking one a day for a week or something? I'd rather stop completely just to get rid of these damn red marks sooner.

Link to comment
Share on other sites

Don't stop using your antibiotic. I'm guessing you're clear but with red marks? thats exactly what happened to me when i was on sulfameth (antibiotic)

In my opinion, those were healing signs. and a couple of weeks /months the red marks soon disapear so you don't have to worry. When my red marks did disappear, i was taking half the dose i usually took, but im pretty sure that the antibiotics aren't causing the red marks. its just part of the healing process. So don't stop using your antibiotic just yet !

Also, when i decreased my antibiotic dose, i also only used my 5% sulfur and 10% sulfatadmide face wash only once a day compared to twice. So if you're using that 5% bp face wash twice a day, then try to decrease it to once a day. Just slightly decrease your dosage, would be my suggestion.

AND LASTLY, after the redmarks went away for me, i was 100% clear(So you're almost there =]) with the continued use of once per day sulfur face wash and half the antibiotic dosage. But as i got cocky with my new skin, i stopped taking the antibiotic (cause i ran out) and applying the facewash, and now my acne is coming back.

gahh.

Edited by Yuminator
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×